# SDR SWAA2024081308033

- Difficulty date: July 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE: DEFLECTION CONTROL RIB AT ORRS 261+8; 17 INCHES AFT OF REAR SPAR; SUPPORT BRACKET AFT FACE HAS CRACK.<[01] TASK COMPLETE:  REMOVED CRACKED BRACKET AND REPLACED WITH NEW (PN: 115A298291 LOT: 234768/033958) IAW SRM 51-40-02-0G-0 4.B.;[02] VERIFIED CORRECTIVE ACTION ITEM # 1;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND STEP; CARD COMPLETE.
